Ask an expert
Question

15 Jun 2004

risperdal
I have been taking risperdal on and off for the past 7 months.
What are the risks if i stop taking it altogether?
Answer 339 views
Expert
CyberShrink
cybershrink

01 Jan 0001

luap, I can't answer that question, only the prescribing doctor could --- it depends on far more information than you could give us here --- why it's being prescribed at all, for what purpose, to what extent you have improved on it, the basic diagnosis, response to previous forms of treatment, etc, etc, etc. Discuss this with the doc writing the prescriptions, and ask any supplementary questions you have, at the same time.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.